Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician, via a company representative, concerning a 21 year old female patient, who on 05-FEB-2007 was vaccinated IM, with the first dose of Gardasil, and on 02-APR-2007 with the second dose of Gardasil (Lot #654535/0136U). Concomitant therapy included an antibiotic containing sulfa (unspecified). On 05-APR-2007, three days later after the second dose was administered, the patient developed a red rash from her chin to her toes. The physician indicated he believed "the antibiotic containing sulfa" was "the cause of the rash." At the time of the report, it unknown if the patient had recovered. The patient sought unspecified medical attention. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166